154
IRUS

Conforming Hierarchical Basis Functions

File Description SizeFormat 
Communications in Computational Physics_12_4_2012.pdfAccepted version363.35 kBAdobe PDFView/Open
Title: Conforming Hierarchical Basis Functions
Authors: Bluck, MJ
Item Type: Journal Article
Issue Date: 17-Apr-2012
URI: http://hdl.handle.net/10044/1/14333
DOI: http://dx.doi.org/10.4208/cicp.090511.071211a
ISSN: 1815-2406
Publisher: GLOBAL SCIENCE PRESS
Start Page: 1215
End Page: 1256
Journal / Book Title: COMMUNICATIONS IN COMPUTATIONAL PHYSICS
Volume: 12
Issue: 4
Copyright Statement: © Global Science Press
Publication Status: Published
Appears in Collections:Mechanical Engineering



Unless otherwise indicated, items in Spiral are protected by copyright and are licensed under a Creative Commons Attribution NonCommercial NoDerivatives License.

Creative Commons